# SDR 96UAL900236

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H, E, J
- Precautionary procedure: H

## Discrepancy

LEFT GENERATOR FAILED, IDG DRIVE DISCONNECTED ACCOMPANIED WITH INCREASED VIBRATION.  *S/D*  FOUND INTEGRATED DRIVE GENERATOR FAILED.  REPLACED GENERATOR, CHECKS OK.
